# SDR 9182007

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D15
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hose
- Part number: BACH8A08NN0246
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT CAME ON IN CLIMBOUT 6000 FT.  LIGHT WENT OUT ON REDUCING POWER TO 1.4 EPR.  THE AIRCRAFT RETURNED TO MIA.  THE THRUST REVERSER FLEXIBLE HOSE WAS FOUND DAMAGED.  THE HOSE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
